Format

Send to

Choose Destination
Acta Anaesthesiol Sin. 1996 Jun;34(2):93-6.

Recurrent epistaxis following nasotracheal intubation--a case report.

Author information

1
Department of Anesthesiology, Chi-Mei Foundation Hospital, Tainan, Taiwan, R.O.C.

Erratum in

  • Acta Anaesthesiol Sin 1996 Sep;34(3):172.

Abstract

Epistaxis is one of the common complications of nasotracheal intubation. Clinical patterns of all nasal bleeding are mild and may stop spontaneously in most patients. Serious nasal bleeding requiring hospitalization are rare. Nasal bleeding occurs more frequently in children than in adults. Among adults, men have a higher incidence than women. Although numerous publications have reported the cases of initial epistaxis caused by nasotracheal intubation, recurrent epistaxis was reported rarely. We experienced a case of recurrent epistaxis occurring in the 6th, 8th, 15th and 18th day after nasotracheal intubation. Herein, we describe the clinical events and discuss the causes of epistaxis.

PMID:
9084529
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center